# SDR GTIA2022060636472

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 17,350 hours, 7,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L-1 DOOR ASSIST BOTTLE NEEDING SERVICING-SERVICED PASSENGER CREW DOOR L-1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
